# SDR QXEA2016053100355

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 12,547 hours, 13,125 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Rail
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AFT EQUIPMENT RAIL NR 23, BS 697.6 TO 782.102, CORRODED BEYOND LIMITS.  CENTER AFT EQUIPMENT RAIL NR 23, BS 697.600 TO 782.102.  REPLACED IAW SRM 51-42-05 & DWG 85337843.
